Couldn't find what you looking for?

TRY OUR SEARCH!

I usually dont have a consistent menstrual cycle but this month is completely different. I am 18 and have had regular flow cycles. I went on the Depo Shot birth control and I began to have less and less periods..this has gone on for about 2-3 years..Now suddenly my cycle starts after not having one in about 3-4 months and its very light with no cramping and im usually a heavy cramper and the blood is Pitch black with a hint of brown. I don't know what can cause this because I know this isn't my typical cycle.  

Loading...

The same hormones that work to protect you from getting pregnant cause all these other changes and most common thing for women that have been on Depo for so long is for periods to sometimes completely stop (usually they first become irregular, lighter and stop). So, this is a known effect of the Depo shots. Some women that have heavy and painful periods take Depo in order to get some relief because it will eventually stop your bleeding. This means that your period now, after 2-3 years on Depo is nothing like your period before that. Which can change, for example if you stop taking the shots or switch the type of birth control.
Reply

Loading...